Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 64, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 30, 2019, 9:17 PM CDT for Marshall County, Putnam County, Illinois. It took effect at Jul 3, 2019, 4:00 AM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2019, 9:17 PM CDT (02:17 UTC)
- In effect from
- Jul 3, 2019, 4:00 AM CDT
- Expired
- Jul 1, 2019, 10:50 AM CDT
- In force
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Marshall County, IL, Putnam County, IL
The radar
The Quad Cities radar (KDVN), 112 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River near Henry (HNYI2). The gauge peaked at 22.51 ft at Jun 29, 2019, 10:00 PM CDT.
- Action stage
- 22 ft
- Minor stage
- 23 ft
- Moderate stage
- 24 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05558300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
265
WGUS43 KILX 010217
FLWILX
Flood Warning
National Weather Service Lincoln IL
917 PM CDT Sun Jun 30 2019
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Illinois River at Henry affecting Marshall and Putnam Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC123-155-011617-
/O.NEW.KILX.FL.W.0064.190703T0900Z-190707T1500Z/
/HNYI2.1.ER.190703T0900Z.190705T0000Z.190707T0900Z.NO/
917 PM CDT Sun Jun 30 2019
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Illinois River at Henry.
* From late Tuesday night until Sunday July 07.
* At 845 PM Sunday the stage was 22.6 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and
continue to rise to near 23.9 feet by Thursday evening.The river
will fall below flood stage by early Sunday morning.
* Impact...At 23.0 feet...Water begins to affect the marina in Henry
along with minor flooding of land adjacent to the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Illinois River
Henry 23 22.6 Sun 9 PM 22.5 22.5 23.1
&&
LAT...LON 4131 8939 4135 8929 4113 8929 4093 8941
4093 8952 4115 8939
$$
baker1 follow-up statement
425
WGUS83 KILX 011550
FLSILX
Flood Statement
National Weather Service Lincoln IL
1050 AM CDT Mon Jul 1 2019
...The Flood Warning is cancelled for the following river in
Illinois...
Illinois River at Henry affecting Marshall and Putnam Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC123-155-011620-
/O.CAN.KILX.FL.W.0064.000000T0000Z-190707T1500Z/
/HNYI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1050 AM CDT Mon Jul 1 2019
The Flood Warning is cancelled for
The Illinois River at Henry.
* At 945 AM Monday the stage was 22.5 feet.
* Flood stage is 23.0 feet.
* Forecast...The river crested below flood stage at 22.6 feet. The
river will fall to 22.4 feet by tomorrow morning.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu
Illinois River
Henry 23 22.5 Mon 10 AM 22.4 22.4 22.3
&&
LAT...LON 4131 8939 4135 8929 4113 8929 4093 8941
4093 8952 4115 8939
$$
EJLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 30, 6:57 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 30, 6:57 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 657 PM CDT Sun Jun 30 2019 .SHORT TERM...(This evening through Monday) ISSUED AT 415 PM CDT Sun Jun 30 2019 An MCS over the northeast half of IL into western IN has a line of strong to severe thunderstorms along and ne of a Kewanee to Peoria to Bloomington to Robinson line, and tracking SSE with its outflow boundary pushing sw of I-74 with northerly wind gusts of 40-60 mph. A new severe thunderstorm watch is in effect until 9 pm cdt for the rest of east central and southeast CWA. Convection will likely affect areas along and east of highway 51 through sunset along with the risk of severe storms with damaging winds, locally heavy rains and possible hail. WPC has slight chance of excessive rainfall into this evening over ne CWA especially over east central counties of Champaign, Vermilion, Douglas and Edgar. Precipitable water values range from 1.3 inches over far west central IL to 1.7-1.9 inches in east central and ne IL. Yet another area of convection with a 2nd developing MCS was over the upper MS river valley into central/western WI, se MN and ne Iowa and tracking se. This could bring more chances of convection to areas mainly ne of I-74 later tonight into early Mon morning. Muggy lows overnight in the lower 70s. The best convection chances generally shift ne of CWA by late Monday morning and Mon afternoon though can not rule out an isolated thunderstorms from mid afternoon Mon into early Mon evening near the IN border where CAP/CIN is weaker. Another hot and humid day Mon with highs in the lower 90s. Heat indices to once again peak from 97 to 105F similar to today with dewpoints in the low to mid 70s. May eventually need a heat advisory due to duration of heat indices peaking from 100-105F. .LONG TERM...(Monday night through Sunday) ISSUED AT 415 PM CDT Sun Jun 30 2019 Generally have dry conditions Monday night though isolated thunderstorms possible until dusk near the IN border. SPC day2 outlook keeps marginal risk over ne IL, ne of a LaSalle-Peru to Dwight to Watseka line Mon afternoon and Mon evening. Think GFS may be overdoing the qpf over portions of CWA Mon and Mon night. The upper level ridge is weakening some on Tuesday allowing isolated thunderstorms to develop over CWA especially Tue afternoon into Tue evening in unstable tropical airmass. Highs Tue of 89-93F with afternoon heat indices in the upper 90s to around 100F with pockets of heat indices reaching 100-105 from Lincoln south. The 12Z model continue to show a flattening upper level ridge over the Midwest during mid and late week and into the weekend, allowing more disturbances to bring periodic chances of showers and thunderstorms to the area as the unstable tropical airmass lingers much of this week. Very warm and humid weather continues with highs in the upper 80s to around 90F Wed thru Fri and a bit cooler for the weekend with highs in the mid to upper 80s Sat and low to mid 80s Sunday. Heat indices peak in the mid to upper 90s from Wed thru Fri, and in southeast IL on Saturday and trending downward a bit during the weekend. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 655 PM CDT Sun Jun 30 2019 One MCS with its back edge of convection was still affect DEC and CMI early this morning and should diminish in next hour. A 2nd MCS with a line of strong to severe thunderstorms was moving se at 45 mph into nw IL near the Quad Cities. CAMs generally show this convection moving SSE into the IL river valley from 02-05Z and weakening/breaking up as it moves into a worked over environment with much lower CAPEs/instability over central IL after passage of 1st MCS now in southeast IL and sw IN. This convection and may affect PIA and possible BMI too for a few hours later this evening. Otherwise patchy fog may form over eastern IL from 08-14Z with possible MVFR vsbys especially at CMI and DEC which received rainfall today. East to SE winds of 8-15 kts and gusts of 18-24 kts se of the IL river early this evening, expected to diminish under 10 kts in next few hours. SW to WSW winds 5-10 kts expected on Monday, while any additional convection should stay northeast of central IL airports where better forcing and weaker CAP will be. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...07 LONG TERM...07 AVIATION...07
Hazardous weather outlook, Jun 30, 4:12 PM CDT, 5 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 412 PM CDT Sun Jun 30 2019 ILZ028>031-037-038-043>046-011100- Champaign-De Witt-Marshall-McLean-Peoria-Piatt-Stark-Tazewell- Vermilion-Woodford- 412 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... There is a slight risk of severe thunderstorms this afternoon and early evening, as an area of storms moves in from the north. Damaging winds and locally heavy rains are the primary concern. The heat index is expected to reach around 100 degrees today. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Heat and humidity will continue much of the week. Heat index values will reach 95 to 100 degrees during the afternoons, with the highest heat index on Monday. While isolated thunderstorms are possible Tuesday, the better chances of storms will be from Wednesday through Saturday. Minor flooding along the Illinois River near Peoria should subside late this week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this evening until 6 pm. ILZ027-036-040>042-047>052-011100- Cass-Christian-Fulton-Knox-Logan-Mason-Menard-Morgan-Sangamon- Schuyler-Scott- 412 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... There is a slight risk of severe thunderstorms this afternoon and early evening, as an area of storms moves in from the north. Damaging winds and locally heavy rains are the primary concern. The heat index is expected to reach around 100 degrees today. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Heat and humidity will continue much of the week. Heat index values will reach 95 to 100 degrees during the afternoons, with the highest heat index on Monday. While isolated thunderstorms are possible Tuesday, the better chances of storms will be from Wednesday through Saturday. Minor flooding along the Illinois River near Peoria should subside late this week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this evening until 7 pm. ILZ053>057-061>063-011100- Clark-Coles-Cumberland-Douglas-Edgar-Macon-Moultrie-Shelby- 412 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... There is a slight risk of severe thunderstorms this afternoon and early evening, as an area of storms moves in from the north. Damaging winds and locally heavy rains are the primary concern. The heat index is expected to reach around 100 degrees today. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Heat and humidity will continue much of the week. Heat index values will reach 95 to 100 degrees during the afternoons, with the highest heat index on Monday. While isolated thunderstorms are possible Tuesday, the better chances of storms will be from Wednesday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required until 8 pm. ILZ066>068-071>073-011100- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 412 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... There is a slight risk of severe thunderstorms late this afternoon into the evening, as an area of storms moves in from the north. Damaging winds and locally heavy rains are the primary concern. The heat index is expected to reach around 100 degrees today. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Heat and humidity will continue much of the week. Heat index values will reach 95 to 100 degrees during the afternoons, with the highest heat index on Monday. While isolated thunderstorms are possible Tuesday, the better chances of storms will be from Wednesday through Saturday. Minor flooding will continue along the Little Wabash River at Clay City through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required late this afternoon into the evening. The most likely time frame is from 5 pm to 9 pm. HJS
In the hours before
Local storm report, Jun 30, 8:24 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
824 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND GST E METAMORA 40.79N 89.36W
06/30/2019 E50 MPH WOODFORD IL EMERGENCY MNGR
&&
SBAKERLocal storm report, Jun 30, 8:34 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
834 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG ARCOLA 39.68N 88.30W
06/30/2019 DOUGLAS IL PUBLIC
TREE REPORTED DOWN ON MAIN STREET. TIME ESTIMATED BY
RADAR.
&&
SBAKERLocal storm report, Jun 30, 8:37 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
837 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST MORTON 40.61N 89.47W
06/30/2019 E60 MPH TAZEWELL IL TRAINED SPOTTER
&&
SBAKERLocal storm report, Jun 30, 8:42 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG HENRY 41.11N 89.36W
06/30/2019 MARSHALL IL TRAINED SPOTTER
TREE REPORTED DOWN INTO POOL. ESTIMATED 50 MPH WINDS.
0315 PM HAIL HOOPESTON 40.47N 87.67W
06/30/2019 E1.00 INCH VERMILION IL CO-OP OBSERVER
0355 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/30/2019 VERMILION IL EMERGENCY MNGR
LARGE LIMBS AND POWER LINES DOWNED IN 700 BLOCK OF SOUTH
STREET.
0415 PM TSTM WND GST WILLARD AIRPORT 40.04N 88.28W
06/30/2019 M63.00 MPH CHAMPAIGN IL ASOS
0415 PM TSTM WND DMG CHAMPAIGN 40.11N 88.26W
06/30/2019 CHAMPAIGN IL TRAINED SPOTTER
TRAFFIC SIGNAL REPORTED DOWNED ON PROSPECT AVE JUST NORTH
OF I-74.
0420 PM TSTM WND DMG URBANA 40.11N 88.21W
06/30/2019 CHAMPAIGN IL 911 CALL CENTER
POWER OUTAGES ACROSS THE AREA DUE TO DOWNED TREES.
0420 PM TSTM WND DMG CHAMPAIGN 40.11N 88.26W
06/30/2019 CHAMPAIGN IL 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN THROUGHOUT CHAMPAIGN/URBANA.
0425 PM TSTM WND DMG CHAMPAIGN 40.11N 88.26W
06/30/2019 CHAMPAIGN IL EMERGENCY MNGR
TREE REPORTED DOWN ON UNIVERSITY AVE. DAMAGED A STREET
LIGHT IN PROCESS OF FALLING.
0429 PM TSTM WND GST WILLARD AIRPORT 40.04N 88.28W
06/30/2019 M67.00 MPH CHAMPAIGN IL ASOS
0440 PM TSTM WND DMG SIDELL 39.91N 87.82W
06/30/2019 VERMILION IL EMERGENCY MNGR
LARGE LIMBS AND POWER LINES REPORTED DOWN IN TOWN.
0445 PM HEAVY RAIN 2 N HOMER 40.06N 87.96W
06/30/2019 M1.37 INCH CHAMPAIGN IL COCORAHS
SO FAR, WITH 1.01 IN PREVIOUS 30 MINUTES.
0450 PM FLASH FLOOD CHAMPAIGN 40.11N 88.26W
06/30/2019 CHAMPAIGN IL PUBLIC
URBAN STREET FLOODING.
0458 PM TSTM WND GST LONG CREEK 39.80N 88.85W
06/30/2019 E60.00 MPH MACON IL BROADCAST MEDIA
0500 PM TSTM WND DMG 3 ESE LONG CREEK 39.79N 88.78W
06/30/2019 MACON IL EMERGENCY MNGR
12 POWER POLES REPORTED DOWN ON US 36 BETWEEN SHAW ROAD
AND COFFEE POT CIRCLE.
0500 PM TSTM WND DMG ARCOLA 39.68N 88.30W
06/30/2019 DOUGLAS IL PUBLIC
TREE REPORTED DOWN ON MAIN STREET. TIME ESTIMATED BY
RADAR.
0524 PM TSTM WND DMG CHARLESTON 39.48N 88.18W
06/30/2019 COLES IL EMERGENCY MNGR
TREES DOWN AND POWER LINES DOWN THROUGHOUT THE TOWN.
REPORTED BY COUNTY EMERGENCY MANAGEMENT AND STORM
SPOTTER.
0524 PM TSTM WND DMG MATTOON 39.48N 88.37W
06/30/2019 COLES IL EMERGENCY MNGR
TREES DOWN AND POWER LINES DOWN THROUGHOUT THE TOWN.
REPORTED BY COUNTY EMERGENCY MANAGEMENT AND STORM
SPOTTER.
0529 PM HAIL 5 W CHARLESTON 39.48N 88.27W
06/30/2019 M1.25 INCH COLES IL PUBLIC
REPORT FROM PUBLIC RELAYED BY BROADCAST MEDIA THROUGH
SOCIAL MEDIA.
0545 PM TSTM WND DMG ANNAPOLIS 39.15N 87.82W
06/30/2019 CRAWFORD IL LAW ENFORCEMENT
TREES AND POWER LINES BLOWN DOWN OVER ALL OF THE NORTHERN
ONE HALF OF THE COUNTY. REPORTED BY THE COUNTY SHERIFF AT
619PM.
0615 PM FLASH FLOOD WEST UNION 39.22N 87.67W
06/30/2019 CLARK IL 911 CALL CENTER
ROUTE 1 NORTH OF WEST UNION HAD WATER OVER ROADWAY. TIME
ESTIMATED BY CALL CENTER.
0700 PM TSTM WND DMG XENIA 38.64N 88.64W
06/30/2019 CLAY IL EMERGENCY MNGR
TREE BLOWN ONTO A HOUSE.
0700 PM FLASH FLOOD 5 NNW FITHIAN 40.19N 87.90W
06/30/2019 VERMILION IL 911 CALL CENTER
ROUTE 49 HAS WATER NEAR ROADWAY, PASSABLE.
0730 PM HEAVY RAIN HOOPESTON 40.47N 87.67W
06/30/2019 M1.66 INCH VERMILION IL CO-OP OBSERVER
SINCE 12PM.
0750 PM TSTM WND DMG HENRY 41.11N 89.36W
06/30/2019 MARSHALL IL TRAINED SPOTTER
TREE LIMBS BLOWN DOWN. ESTIMATED 60+ MPH. FROM SPOTTER.
0809 PM TSTM WND GST GERMANTOWN HILLS 40.77N 89.47W
06/30/2019 E50.00 MPH WOODFORD IL EMERGENCY MNGR
0810 PM TSTM WND GST FAIRVIEW 40.65N 90.19W
06/30/2019 E50.00 MPH FULTON IL EMERGENCY MNGR
WINDS UPWARDS OF 50MPH THROUGHOUT NORTHERN PORTIONS OF
THE COUNTY.
0812 PM TSTM WND GST E METAMORA 40.79N 89.36W
06/30/2019 E50.00 MPH WOODFORD IL EMERGENCY MNGR
0830 PM TSTM WND DMG 1 E MORTON 40.61N 89.45W
06/30/2019 TAZEWELL IL TRAINED SPOTTER
SMALL 2-3INCH DIAMETER BRANCHES REPORTED DOWN, WITH
ESTIMATED 50-55MPH WINDS.
0830 PM TSTM WND GST MORTON 40.61N 89.47W
06/30/2019 E60.00 MPH TAZEWELL IL TRAINED SPOTTER
&&
SBAKERLocal storm report, Jun 30, 9:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG METAMORA 40.79N 89.36W
06/30/2019 WOODFORD IL EMERGENCY MNGR
POWER LINE SNAPPED IN TOWN. 24 INCH DIAMETER TREE
REPORTED ON NILES/PARTRIDGE STREETS. POWER POLE DOWN
1200N PRAIRIE/DEE MAC ROADS.
&&
SBAKERLocal storm report, Jun 30, 9:13 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
913 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG ROANOKE 40.80N 89.20W
06/30/2019 WOODFORD IL EMERGENCY MNGR
HOUSE DAMAGED BY PERGOLA AROUND HIGH/8TH STREET.
&&
SBAKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:19 PM CDT | Special Weather Statement | ILX | Knox, Marshall, Peoria, Stark | 56 min |
| Jun 30, 7:35 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Woodford | 40 min |
| Jun 30, 8:01 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 44 min |
| Jun 30, 8:19 PM CDT | Special Weather Statement | ILX | Fulton, Mason | 41 min |
| Jun 30, 8:32 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell, Woodford | 43 min |
| Jun 30, 10:04 PM CDT | Special Weather Statement | ILX | Christian | 26 min |
| Jun 30, 10:12 PM CDT | Special Weather Statement | ILX | Christian, Coles, Cumberland, Douglas, Macon, Morgan and 3 more | 48 min |
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.